Well-posedness of the Cauchy problem for multidimensional difference equations in rational cones

Тип публикации: статья из журнала

Год издания: 2017

Идентификатор DOI: 10.1134/S0037446617020185

Ключевые слова: multidimensional difference equation, rational cone, well-posedness of the Cauchy problem

Аннотация: The Cauchy problem is studied for a multidimensional difference equation in a class of functions defined at the integer points of a rational cone. We give an easy-to-check condition on the coefficients of the characteristic polynomial of the equation sufficient for solvability of the problem. A multidimensional analog of the condition ensuring stability of the Cauchy problem is stated on using the notion of amoeba of an algebraic hypersurface. © 2017, Pleiades Publishing, Ltd.

Ссылки на полный текст

Издание

Журнал: Siberian Mathematical Journal

Выпуск журнала: Vol. 58, Is. 2

Номера страниц: 363-372

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.